Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Iterated collocation methods for Volterra integral equations with delay arguments


Author: Hermann Brunner
Journal: Math. Comp. 62 (1994), 581-599
MSC: Primary 65R20; Secondary 45L10
MathSciNet review: 1213835
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a complete analysis of the global convergence and local superconvergence properties of piecewise polynomial collocation for Volterra integral equations with constant delay. This analysis includes continuous collocation-based Volterra-Runge-Kutta methods as well as iterated collocation methods and their discretizations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20, 45L10

Retrieve articles in all journals with MSC: 65R20, 45L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1994-1213835-8
PII: S 0025-5718(1994)1213835-8
Article copyright: © Copyright 1994 American Mathematical Society